# SDR SIMA200612801

- Difficulty date: May 5, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80807
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3197 - OVERHEAD EMERGENCY EXIT SIGN ROW 11 WILL NOT ILLUMINATE.  REPLACED BATTERY AND BATTERY POWER SUPPLY OVER ROW 14.  OPERATIONAL CHECK GOOD.  POWER SUPPLY P/N OFF 11-0049, S/N OFF 12700.  AIRCRAFT RETURNED TO SERVICE.  (M)
